# SDR USAABB01017

- Difficulty date: March 28, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dislodged
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING A TEST OF THE R3 DOOR EMERGENCY ESCAPE SLIDE, THE GIRT BAR POPPED OUT OF THE FLOOR BRACKETS.  (M)
